# SDR ASAA2021081235709

- Difficulty date: August 12, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 54,866 hours, 16,021 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exhaust Cone
- Part number: 9238M66P11
- Part serial: UNL86033
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,141 hours, 3,960 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING #2 ENGINE START WITH START LEVER AT IDLE AS N2 NEARED 30% FUEL DROPPED TO ZERO. UNSUCCESSFUL START. GROUNDED - YES. REMOVED AND REPLACED R IGNITION EXCITER REF B737-800 AMM 74-11-01-000-801-F00, AND 74-11-01-400-801-F00. OPS CHECK GOOD. PERFORMED TWO SUCCESSFUL ENGINE STARTS WITH IGNITION R. MEL 74-1F MTX CONFIGURATIONS REVERSED THIS CLEARS DEFERRAL.
